# SDR SWAA2018110426417

- Difficulty date: October 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: 149A7101
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE WING-TO-BODY FAIRING SUPPORT ANGLE CRACKED AT BS 500D, STR 19L.  R&R ANGLE PER DWG AND SRM.
